# SDR MASA20211213608

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC67016073
- Part serial: NA
- Condition: None
- Location: Sps 43.60
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H WING T/E STRUCTURE SUPPORT FITTING AT SPS 43.60 WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 REO 670-57-51-341 AND SRM 51-26-00, 51-12-00.
